Homeβ€Ί Cancer Expert Q&A Hubβ€Ί Coping With Treatments & Side Effects

Arimidex .......

FlowerGirl23FlowerGirl23 Posts: 12 ✭

Have been on this for 4 months....... bones are a bit sore and hair seems ti have thinned a little. But ok generally. Has anyone here been on this for 3 - 5 years? If so .. ..... how are your side effects? Thank you πŸ˜€

Comments

  • SunshinedaffSunshinedaff Posts: 1,368 ✭✭✭✭✭

    Hi @FlowerGirl23

    I am not on this treatment, but I did want to welcome you to our lovely community.

    I have seen you have posted in other conversations already, which is fantastic and so encouraging.

    I think it seems that any long term medication to fight cancer ends up giving us some side effects we can't escape from. Your side effects sound like mine! I am Letrozole now, I was on Tamoxifen.

    My hair is very thin on top but thicker at the back. I decided to keep it very short in the end as it wasn't growing well on top. When it's short it doesn't show as much, plus I go swimming a lot now, and I can do without the hassle of hair! πŸ˜‚.

    My bones are a 'work in progress' shall we say! I am persevering with taking pain meds to control the pain, and I try to keep moving, exercise regularly ( in water!). I refuse to let it stop me. Had to see GP this week as my knee has been bad for a month, and my neck for months, he gave me good news....probably arthritis!! Waiting for x-rays to confirm πŸ˜‚πŸ˜‚. Shoot me now!!! No only joking! πŸ˜‚πŸ˜‚

    But, I am cancer free, all the treatment has taken its toll on my body, some things I will live with forever probably, but I don't have cancer. I will keep taking the meds to stop its return I hope and pray.

    Hope you are having a good weekend.

    Chat soon,

    Lou x

  • FlowerGirl23FlowerGirl23 Posts: 12 ✭

    Hi Lou πŸ˜€

    Thank you for your response......to be honest I am not really troubled by the side affects - once I am alive ☺ I too will take the tablets and Thank God (and my lovely surgeon and oncologist) for getting me this far. I will do my best to offer any advice or comfort to anyone that is struggling with their diagnosis or treatment.

    Keep going ⚘🌼πŸ₯€πŸŒΉ

  • RobertARobertA Posts: 1,260 mod

    Hi @FlowerGirl23

    Yes as Lou said, we do have to tolerate side effects from our cancer treatments and you are right, we are alive and that is good.

    How kind of you to offer advice and comfort to anyone struggling with their diagnosis or treatment. It is lovely to be a member of this community where there are so many kind, courageous and caring people willing and able to support one another through the cancer journey.

    Rob x

  • FlowerGirl23FlowerGirl23 Posts: 12 ✭

    Thank you Rob for the welcome 😁

    I expect that you......like me and probably loads of others here ...... were completely blown out of the water when you got your diagnoses!! It was never suggested to me that anything was "wrong" only that the mammogram was not clear !!

    Boy did I get a shock when they wanted to perform a biopsy ....I was clueless. It was a whirlwind from then on.

    Please anyone that wants a chat ......contact me here - this seems to be a lovely site for helping people through their hard times and I wish I'd known of it throughout my treatment.

Sign In or Register to comment.